Bilinear matrix inequality approaches to robust guaranteed cost control for uncertain discrete-time delay system
Article first published online: 2 APR 2012
Copyright © 2012 John Wiley & Sons, Ltd.
Optimal Control Applications and Methods
Volume 34, Issue 4, pages 433–441, July/August 2013
How to Cite
Nian, X., Sun, Z., Wang, H., Zhang, H. and Wang, X. (2013), Bilinear matrix inequality approaches to robust guaranteed cost control for uncertain discrete-time delay system. Optim. Control Appl. Meth., 34: 433–441. doi: 10.1002/oca.2029
- Issue published online: 18 JUL 2013
- Article first published online: 2 APR 2012
- Manuscript Accepted: 2 MAR 2012
- Manuscript Revised: 24 FEB 2012
- Manuscript Received: 21 NOV 2011
- National Natural Science Foundation of P. R. China. Grant Numbers: 60774045, 61075065, 60604005, U1134108
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!